Gap distribution of Farey fractions under some divisibility constraints

Florin P. Boca, Byron Heersink, Paul Spiegelhalter

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

For a given positive integer ℓ, we show the existence of the limiting gap distribution measure for the sets of Farey fractions a/q of order Q with ℓ / a, and respectively with (q, ℓ) = 1, as Q → ∞.

Original languageEnglish (US)
Title of host publicationIntegers
Subtitle of host publicationAnnual Volume 2013
PublisherWalter de Gruyter GmbH
Pages634-648
Number of pages15
ISBN (Electronic)9783110298161
ISBN (Print)9783110298116
DOIs
Publication statusPublished - Jan 1 2014

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Boca, F. P., Heersink, B., & Spiegelhalter, P. (2014). Gap distribution of Farey fractions under some divisibility constraints. In Integers: Annual Volume 2013 (pp. 634-648). Walter de Gruyter GmbH. https://doi.org/10.1515/9783110298161.634